RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1978, Volume 37, Number 3, Pages 347–354 (Mi tmf3125)  

This article is cited in 1 scientific paper (total in 1 paper)

Breaking of conformal symmetry and quantization in curved spacetime

A. A. Grib, V. M. Mostepanenko, V. M. Frolov


Abstract: The quantum theory of a self-interacting massless scalar field is considered in “expanding” and Rindler coordinates in Minkowski spacetime. It is shown that in such a theory there is spontaneous breaking of conformal symmetry (and, in the case of a complex field, of gauge symmetry as well). This leads to the appearance of nonzero vacuum expectation values of the energy-momentum tensor of the field and to a corresponding change in the spacetime geometry. The geometry of a self-consistent model is found.

Full text: PDF file (945 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1978, 37:3, 1065–1070

Bibliographic databases:

Received: 20.12.1977

Citation: A. A. Grib, V. M. Mostepanenko, V. M. Frolov, “Breaking of conformal symmetry and quantization in curved spacetime”, TMF, 37:3 (1978), 347–354; Theoret. and Math. Phys., 37:3 (1978), 1065–1070

Citation in format AMSBIB
\Bibitem{GriMosFro78}
\by A.~A.~Grib, V.~M.~Mostepanenko, V.~M.~Frolov
\paper Breaking of conformal symmetry and quantization in curved spacetime
\jour TMF
\yr 1978
\vol 37
\issue 3
\pages 347--354
\mathnet{http://mi.mathnet.ru/tmf3125}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=524699}
\transl
\jour Theoret. and Math. Phys.
\yr 1978
\vol 37
\issue 3
\pages 1065--1070
\crossref{https://doi.org/10.1007/BF01018588}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3125
  • http://mi.mathnet.ru/eng/tmf/v37/i3/p347

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Budanov, “Particle in a self-consistent field some exact solutions”, Theoret. and Math. Phys., 49:2 (1981), 979–986  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:215
    Full text:93
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019